# SDR DALA2017111508135

- Difficulty date: November 15, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 45,555 hours, 31,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE OVERWING EMERGENCY LIGHTS INOPERATIVE,  ALSO LIGHTS IN MID-CABIN INOPERATIVE.  REPLACED THE BATTERY AND CHARGER ASSEMBLY IN AFT CARGO BAY. EMERGENCY LIGHTS CHECKED GOOD.  REPLACED THE BATTERY PACK AT BS 1045 AND CABIN LIGHTS NOW CHECKED GOOD IAW AMM 33-51.
